# SDR IPXA2024022292675

- Difficulty date: February 3, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* FAULT- #2 ENGINE OUTBD PYLON, INNER SKIN FWD OF VENT PANEL HAS EXFOLIATION CORROSION. DOT 8-017. WORK ACCOMPLISHED PER UPS EO: EO-89467-REQ 1 AND VTMAE EA 757-5450-27-A3518 REV-
